RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 349, Number 5, Pages 583–585 (Mi dan4033)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Estimates in the Bloch class and their generalizations

F. G. Avkhadiev, I. R. Kayumov

Research Institute of Mathematics and Mechanics, Kazan State University

Full text: PDF file (259 kB)

Bibliographic databases:
UDC: 517.54
Presented: А. А. Гончар
Received: 23.11.1994

Citation: F. G. Avkhadiev, I. R. Kayumov, “Estimates in the Bloch class and their generalizations”, Dokl. Akad. Nauk, 349:5 (1996), 583–585

Citation in format AMSBIB
\Bibitem{AvkKay96}
\by F.~G.~Avkhadiev, I.~R.~Kayumov
\paper Estimates in the Bloch class and their generalizations
\jour Dokl. Akad. Nauk
\yr 1996
\vol 349
\issue 5
\pages 583--585
\mathnet{http://mi.mathnet.ru/dan4033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1444029}
\zmath{https://zbmath.org/?q=an:0893.30021}


Linking options:
  • http://mi.mathnet.ru/eng/dan4033
  • http://mi.mathnet.ru/eng/dan/v349/i5/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. R. Kayumov, “A distortion theorem for univalent gap series”, Siberian Math. J., 44:6 (2003), 997–1002  mathnet  crossref  mathscinet  zmath  isi
    2. I. R. Kayumov, “Spectrum of integral means and the modified Bessel function of zero order”, St. Petersburg Math. J., 17:3 (2006), 453–463  mathnet  crossref  mathscinet  zmath
    3. A. V. Kazantsev, “Bifurkatsii i novye usloviya edinstvennosti kriticheskikh tochek giperbolicheskikh proizvodnykh”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 153, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2011, 180–194  mathnet
  • Number of views:
    This page:20
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020